I've been on depo for about two months and the first month I didn't bleed at all, (but I got the shot off my period) and now I'm on the second month, and I'm starting to bleed and it's getting heavier each day, will it stop ?? could I possible be pregnant ? I had unprotected sex but it was a month after the shot..
It's totally normal until you've had 2 or 3 shots. It could stop & start for a while.
Most women find that they get no bleeding, once they've had a few shots.
You are still protected against pregnancy, as long as you didn't have unprotected sex for 7 days after getting the first shot, & you always get your shots on time.
Getting them at the earliest point can often help to stop any bleeding. It works for some women. You're usually given a 2 week window to get it within, so try to go as early as possible within that window.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Depo-Provera - I ended my period Oct. 3rd. And I got my first dose of depo provera on October 7th. I
Posted 15 Nov 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers
Posted 12 Jun 2016 • 1 answer